# SDR 95ZZZX1596

- Difficulty date: January 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4205B
- Make and model: Blanca 1731A
- Aircraft serial: 7532146
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 19559840
- Condition: Rusted
- Location: Rt Otbd Flap
- Part time: 1,914 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED FLAP CABLE BROKE DURING FLIGHT.  PILOT STATED WHEN ON FULL FLAP POSITION, HE HEARD A LOUD THUMP AND AIRCRAFT STARTED TO ROLL ON RIGHT WING.  PILOT NOTED RIGHT FLAP WAS ON THE 'UP' POSITION, SO HE RAISED LEFT FLAP AND LANDED SAFELY.  AN INVESTIGATION REVEALED THE RIGHT OUTBOARD FLAP CABLE BROKE AT THE SWAGED END FITTING DUE TO RUST WHICH MADE IT HARD TO INSPECT.  MORE ATTENTION SHOULD BE TAKEN DURING A PREFLIGHT TO CATCH THIS PROBLEM WHEN IT STARTS.
